Alert archive / Louisiana / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 343, NWS Jackson, MS

July 15, 2016Catahoula Parish, Franklin Parish, Louisiana

NWS Jackson, MS issued this severe thunderstorm warning at Jul 15, 2016, 4:22 PM CDT for Catahoula Parish, Franklin Parish, Louisiana. It was in force for 53 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 15, 2016, 4:22 PM CDT (21:22 UTC)
Expired
Jul 15, 2016, 5:15 PM CDT
In force
53 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Catahoula Parish, LA, Franklin Parish, LA

The radar

The Ft Polk radar (KPOE), 136 km from the middle of the area, began a volume at 21:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 15, 5:00 PM CDTTSTM WND DMG4 Wsw Sicily Island, LAA FEW TREES WERE DOWN IN THE LELAND AREA.
Jul 15, 5:05 PM CDTTSTM WND DMGJonesville, LAPOWER LINE DOWN IN TOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 38 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 9.4 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2016-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 241 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2016-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
241 J/kg
Mixed-layer CIN
-220 J/kg
Mixed-layer LCL
780 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

828 
WUUS54 KJAN 152122
SVRJAN
LAC025-041-152215-
/O.NEW.KJAN.SV.W.0343.160715T2122Z-160715T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
422 PM CDT FRI JUL 15 2016

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CATAHOULA PARISH IN NORTHEASTERN LOUISIANA...
  SOUTHWESTERN FRANKLIN PARISH IN NORTHEASTERN LOUISIANA...

* UNTIL 515 PM CDT

* AT 422 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  ENTERPRISE... OR 16 MILES SOUTHWEST OF WINNSBORO...MOVING
  SOUTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  JONESVILLE...WISNER...ENTERPRISE...MANIFEST...LEE BAYOU...
  ROSEFIELD...WALLACE RIDGE...SHERWOOD...AIMWELL...
  SICILY ISLAND AND HARRISONBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF
NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3193 9201 3193 9191 3203 9187 3200 9163
      3191 9155 3188 9158 3180 9158 3173 9154
      3172 9156 3176 9159 3173 9165 3174 9169
      3168 9171 3163 9172 3162 9173 3162 9175
      3165 9178 3161 9182 3160 9201
TIME...MOT...LOC 2122Z 318DEG 27KT 3193 9183 

HAIL...<.75IN
WIND...60MPH
 
$$

CME
2 follow-up statements
101 
WWUS54 KJAN 152145
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
445 PM CDT FRI JUL 15 2016

LAC025-041-152215-
/O.CON.KJAN.SV.W.0343.000000T0000Z-160715T2215Z/
CATAHOULA LA-FRANKLIN LA-
445 PM CDT FRI JUL 15 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR CATAHOULA AND SOUTHWESTERN FRANKLIN PARISHES...

AT 445 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR WISNER TO NEAR WALLACE RIDGE...MOVING SOUTH AT 15
MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
JONESVILLE...WISNER...ENTERPRISE...MANIFEST...LEE BAYOU...
ROSEFIELD...WALLACE RIDGE...SHERWOOD...AIMWELL...
SICILY ISLAND AND HARRISONBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3193 9201 3193 9191 3203 9187 3200 9163
      3191 9155 3188 9158 3180 9158 3173 9154
      3172 9156 3176 9159 3173 9165 3174 9169
      3168 9171 3163 9172 3162 9173 3162 9175
      3165 9178 3161 9182 3160 9201
TIME...MOT...LOC 2145Z 341DEG 15KT 3197 9172 3179 9185 

HAIL...<.75IN
WIND...60MPH
 
$$

CME
080 
WWUS54 KJAN 152206
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
506 PM CDT FRI JUL 15 2016

LAC041-152216-
/O.CAN.KJAN.SV.W.0343.000000T0000Z-160715T2215Z/
FRANKLIN LA-
506 PM CDT FRI JUL 15 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN FRANKLIN PARISH
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3177 9201 3183 9184 3182 9165 3175 9169
      3168 9171 3163 9172 3162 9173 3162 9175
      3165 9178 3161 9182 3160 9201
TIME...MOT...LOC 2206Z 293DEG 18KT 3171 9175 

$$

LAC025-152215-
/O.CON.KJAN.SV.W.0343.000000T0000Z-160715T2215Z/
CATAHOULA LA-
506 PM CDT FRI JUL 15 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR NORTHWESTERN CATAHOULA PARISH...

AT 506 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WALLACE
RIDGE... OR 12 MILES NORTHWEST OF FERRIDAY...MOVING SOUTHEAST AT 20
MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
JONESVILLE...MANIFEST...WALLACE RIDGE AND HARRISONBURG. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3177 9201 3183 9184 3182 9165 3175 9169
      3168 9171 3163 9172 3162 9173 3162 9175
      3165 9178 3161 9182 3160 9201
TIME...MOT...LOC 2206Z 293DEG 18KT 3171 9175 

HAIL...<.75IN
WIND...60MPH
 
$$

CME

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 4:09 PM CDT, 13 minutes earlier.

Area forecast discussion, Jul 15, 4:09 PM CDT, 13 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
409 PM CDT FRI JUL 15 2016

.SHORT TERM...tonight through Saturday night...
It has rained most of the day over our southeast most zones but at
mid afternoon very little activity was noted on local radars in our
CWA. There will remain a chance of rain areawide this afternoon and
evening but the greatest chance for rain will be over our western
zones. A weak shortwave noted on water vapor imagery/RAP analysis
over the ArkLaTex will track east and help set off a few storms. A
strong wind gust will be possible but nothing comparable to last
evening is expected. Much of this activity will dissipate with the
loss of daytime heating but weak upper level troughing will remain
over our area through Saturday and a late night storm or two will be
hard to rule out. Our moist airmass with a PWAT near 2 inches will
remain over the area Saturday. Daytime heating will combine with our
moist airmass and weak troughing aloft to lead to the development of
isolated to scattered storms again. Afternoon highs will be close to
normal in the lower 90s leading to decent surface based CAPE but
overall wet microburst parameters look less favorable than today.
Ridging aloft will begin to build back over the region from the west
Saturday night. Sunday morning lows will be a degree or two warmer
than normal again. /22/

.LONG TERM...Sunday through Friday...
Hot temps and limited convection will be the rule during this
period. A building mid/upper level ridge with its axis oriented west-
to-east across the southern CONUS will be in place at the beginning
of the period. As the ridge builds, convection will be increasingly
suppressed as warmer/drier air becomes dominant aloft. Only the
eastern/southeastern periphery will have any convective potential,
but coverage will be isolated to widely scattered at best.

Model consensus is that max temps will rise a couple of degrees
daily as the ridge builds. Mid 90s at the beginning of the week will
rise into the upper 90s by weeks end. With dewpoints holding firm in
the low to mid 70s, high heat indices will likely become a problem
during the week./26/

&&

.AVIATION...
A mix of VFR/MVFR ceilings continue to be observed at
sites across the region this afternoon.  This will likely be the
case throughout much of remainder of the forecast period thanks to
low clouds across much of the area along and convection that's
sporadically developing this afternoon, primarily south of the
Interstate 20 corridor. Winds will subside this evening, becoming
light to calm. /19/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       74  92  74  94 /  20  47  13  36
Meridian      73  92  73  94 /  17  50  15  40
Vicksburg     74  93  74  94 /  40  39  10  27
Hattiesburg   73  94  74  93 /  31  58  20  45
Natchez       74  90  74  92 /  39  50  18  37
Greenville    74  93  75  95 /  26  34   8  15
Greenwood     74  92  74  94 /  18  38   9  18

&&

.JAN Watches/Warnings/Advisories...
MS...None.
LA...None.
AR...None.
&&

22/26/19
Hazardous weather outlook, Jul 15, 2:34 PM CDT, 1 hour 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
234 PM CDT FRI JUL 15 2016

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
161100-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
234 PM CDT FRI JUL 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...EAST
CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHEAST
MISSISSIPPI...NORTHWEST MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...
SOUTHEAST MISSISSIPPI...SOUTHWEST MISSISSIPPI...AND WEST CENTRAL
MISSISSIPPI.

.DAY ONE...TONIGHT AND SATURDAY...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY.

19

&&

...HAZARD LEGEND...

NO SHORT TERM HAZARDS EXPECTED.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
NWS JAN TROPICAL PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL
NATIONAL HURRICANE CENTER HOME PAGE...
   WWW.NHC.NOAA.GOV/
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Local storm report, Jul 15, 11:30 AM CDT, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
1130 AM CDT FRI JUL 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     TSTM WND DMG     OAK GROVE               32.86N 91.39W
07/14/2016                   WEST CARROLL       LA   LAW ENFORCEMENT

            TREES AND POWERLINES DOWNED ALL THROUGHOUT THE PARISH,
            INLCUDING ON ROADWAYS HWY 589, HWY 585, BIENZ RD, AND
            PULL TIGHT RD. SEVERAL SHEDS TOPPLED/DAMAGED THROUGHOUT
            PARISH AS WELL.

&&

AW
Local storm report, Jul 15, 12:51 PM CDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1251 PM CDT FRI JUL 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 PM     TSTM WND DMG     2 SSW CLINTON           32.32N 90.34W
07/14/2016                   HINDS              MS   PUBLIC

            BIG TREE DOWN NEAR LONGWOOD DR. FENCE AND SEVERAL LARGE
            LIMBS BLOWN DOWN ON TURNBERRY COVE IN THE SAME
            NEIGHBORHOOD.

&&

AW
Special weather statement, Jul 15, 2:00 PM CDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
200 PM CDT FRI JUL 15 2016

MSZ062-063-151945-
LINCOLN MS-LAWRENCE MS-
200 PM CDT FRI JUL 15 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN LAWRENCE AND
SOUTHEASTERN LINCOLN COUNTIES UNTIL 245 PM CDT...

AT 200 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR EAST LINCOLN...OR 11 MILES EAST OF BROOKHAVEN...MOVING SOUTH AT
10 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  EAST LINCOLN AROUND 220 PM CDT.
  TOPEKA...JAYESS AND RUTH AROUND 245 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3135 9011 3135 9039 3163 9036 3163 9017
      3134 9010 3134 9011
TIME...MOT...LOC 1900Z 346DEG 9KT 3154 9026

19
Local storm report, Jul 15, 2:46 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
246 PM CDT FRI JUL 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1224 PM     FLASH FLOOD      11 SW WEST HATTIESBURG  31.20N 89.49W
07/15/2016                   LAMAR              MS   EMERGENCY MNGR

            WATER OVER PURVIS OLOH ROAD.

&&

TW
Special weather statement, Jul 15, 2:57 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
257 PM CDT FRI JUL 15 2016

MSZ026-152045-
GRENADA MS-
257 PM CDT FRI JUL 15 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN GRENADA COUNTY
UNTIL 345 PM CDT...

AT 257 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR COFFEEVILLE...OR 14 MILES NORTH OF GRENADA...MOVING SOUTHWEST AT
15 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN
GRENADA COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3387 8977 3387 8963 3380 8964 3384 8993
      3388 8993 3390 8991 3390 8977
TIME...MOT...LOC 1957Z 025DEG 14KT 3397 8974

CME
Special weather statement, Jul 15, 4:07 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
407 PM CDT FRI JUL 15 2016

LAZ024-152145-
CATAHOULA LA-
407 PM CDT FRI JUL 15 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CATAHOULA PARISH
UNTIL 445 PM CDT...

AT 406 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER ROSEFIELD...OR 14 MILES SOUTH OF COLUMBIA...MOVING SOUTHEAST AT
20 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  ROSEFIELD AROUND 410 PM CDT.
  SHERWOOD...ENTERPRISE AND AIMWELL AROUND 425 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE HARRISONBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3193 9201 3193 9191 3197 9190 3195 9185
      3194 9185 3192 9182 3192 9180 3189 9180
      3189 9178 3187 9178 3188 9176 3188 9173
      3190 9172 3189 9170 3155 9199 3159 9201
TIME...MOT...LOC 2106Z 308DEG 16KT 3191 9201

CME

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 7:31 PM CDTSevere Thunderstorm WarningJANMorehouse, West Carroll44 min
Jul 14, 8:19 PM CDTSevere Thunderstorm WarningJANEast Carroll, Morehouse, Richland, West Carroll41 min
Jul 14, 8:32 PM CDTSevere Thunderstorm WarningJANFranklin, Madison, Richland73 min
Jul 14, 8:38 PM CDTSevere Thunderstorm WarningJANEast Carroll, West Carroll67 min
Jul 14, 9:16 PM CDTSevere Thunderstorm WarningJANCatahoula, Tensas59 min
Jul 14, 10:15 PM CDTSevere Thunderstorm WarningJANCatahoula, Concordia29 min
Jul 15, 4:07 PM CDTSpecial Weather StatementJANCatahoula38 min
Jul 15, 4:55 PM CDTSpecial Weather StatementJANConcordia20 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.